# SDR UPS04142785

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0834
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY BAD SMELL IN COCKPIT FROM T/O THROUGH 20,000 FT & THEN AGAIN ON DESCENT THROUGH 20,000 FT.  SUSPECT NR 2 PACK.  OPERATED BOTH PACKS TOGETHER & INDIVIDUALLY FOR SEVERAL MINUTES & NO SMELL DETECTED AT THIS TIME.  OKAY FOR SERVICE.
